MathSciNet Relay Station
MathSciNet bibliographic data
MR1097355 47D03 (46B20 47B38)
van Neerven, J. M. A. M. A converse of Lotz's theorem on uniformly continuous semigroups. Proc. Amer. Math. Soc. 116 (1992), no. 2, 525–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement